# SDR SWAA2024080709054

- Difficulty date: July 4, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 331B LOCATED LE STA198.23 LT HORIZONTAL STAB 2024-405175<[01] REPLACED RIB LOC ON LEADING EDGE STA198.23 ACCESS PANEL 331B HORIZONTAL STABILIZER LH IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. DWG 186A1001; SHEET 11; REV A. SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED RIB LOC ON LEADING EDGE STA198.23 ACCESS PANEL 331B HORIZONTAL STABILIZER LH IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. DWG 186A1001; SHEET 11; REV A. SEE INDIVIDUAL SIGN OFFS BELOW
